Open Journals System

Issue Article Title
Vol 6, No 1, (2016), Serial Number: 9 A nonstandard finite difference scheme for solving three-species food chain with fractional-order Lotka-Volterra model Abstract   PDF
Sadegh Zibaei , Mehran Namjoo
Vol 6, No 1, (2016), Serial Number: 9 A contractive mappings on fuzzy normed linear spaces Abstract   PDF
Morteza Saheli
vol 3 , No 1 (2013), Serial Number: 3 A level set moving mesh method in static form for one dimensional PDEs Abstract   PDF
Maryam Arab Ameri
Vol 6, No 1, (2016), Serial Number: 9 A Linearization Technique for Optimal Design of the Damping Set with Internal Dissipation Abstract   PDF
Alireza Fakharzadeh Jahromi , Hajar Alimorad Dastkhezr , Ali Beiranvand
Vol 6, No 2, (2016), Serial Number: 10 A matrix method for system of integro-differential equations by using generalized Laguerre polynomials Abstract   PDF
Mashallah Matinfar , Abbas Riahifar
Vol 4, No 2, (2014), Serial Nmber: 6 A new approach for solving nonlinear system of equations using Newton method and HAM Abstract   PDF
Jalal Izadian , Reza Abrishami , Maryam Jalili
Vol 6, No 1, (2016), Serial Number: 9 A nonmonotone trust-region-approach with nonmonotone adaptive radius for solving nonlinear systems Abstract   PDF
Keyvan Amini , Hamid Esmaeili , Morteza Kimiaei
vol 1 , No 1 (2008), Serial Number: 1 A numerical solution for an inverse heat conduction problem Abstract   PDF
Abdollah Shidfar , Ali Zakeri
Vol 4, No 1, (2014), Serial Number: 5 A numerical technique based on operational matrices for solving nonlinear integro-differential equations Abstract   PDF
A. Golbabai
Vol 7, No 1, (2017), Serial Number: 11 A parametric iteration method for solving Lane-Emden type equations Abstract   PDF
Reza Chaharpashlou
Vol 5, No 2,(2015), Serial Number: 8 A practical review of the Adomian decomposition method: computer implementation aspects Abstract   PDF
Ahmad Molabahrami
Vol 7, No 1, (2017), Serial Number: 11 A Reliable Approach for Terminating the GA Optimization Method Abstract   PDF
leila lotfi Katooli , Akbar shahsavand
Vol 3, No 2, (2013), Serial Number: 4 A shape-measure method for solving free-boundary elliptic systems with boundary control function Abstract   PDF
A. Fakharzadeh Jahromi
Vol 4, No 1, (2014), Serial Number: 5 A successive iterative approach for two dimensional nonlinear Volterra-Fredholm integral equations Abstract   PDF
A. H. Borzabadi , M. Heidari
vol 2 , No 1 (2009), Serial Number: 2 A sufficient condition for null controllability of nonlinear control systems Abstract   PDF
A. Heydari , A.V. Kamyad
Vol 5, No 1, (2015), Serial Number: 7 A two-phase variable neighborhood search for solving nonlinear optimal control problems Abstract   PDF
Reza Ghanbari , Aghileh Heydari , Saeed Nezhadhosein
vol 3 , No 1 (2013), Serial Number: 3 Accelerated normal and skew-Hermitian splitting methods for positive definite linear systems Abstract   PDF
F. Toutounian , Davood Hezari
Vol 7, No 1, (2017), Serial Number: 11 Alternating direction method of multipliers for the extended trust region subproblem Abstract   PDF
Maziar Salahi , Akram Taati
Vol 5, No 2,(2015), Serial Number: 8 An adaptive meshless method of line based on radial basis functions Abstract   PDF
Jafar Biazar , Mohammad Hosami
Vol 5, No 2,(2015), Serial Number: 8 An adaptive nonmonotone trust region method for unconstrained optimization problems based on a simple subproblem Abstract   PDF
Zeinab Saeidian , Mohammad Reza Peyghami
vol 3 , No 1 (2013), Serial Number: 3 An alternative 2-phase method for evaluating of DMUs using DEA Abstract   PDF
Mohammadreza Alirezaee
Vol 4, No 1, (2014), Serial Number: 5 An approximation method for numerical solution of multi-dimensional feedback delay fractional optimal control problems by Bernstein polynomials Abstract   PDF
Elahe Safaie , Mohammadhadi Farahi
Vol 6, No 1, (2016), Serial Number: 9 An interactive algorithm for solving multiobjective optimization problems based on a general scalarization technique Abstract   PDF
mehrdad Ghaznavi , Mohammad Ilati , Esmaile Khorram
Vol 4, No 2, (2014), Serial Nmber: 6 Analysing panel flutter in supersonic flow by Hopf bifurcation Abstract   PDF
zahra Monfared , Zohre Dadi
Vol 6, No 2, (2016), Serial Number: 10 Application of modified hat functions for solving nonlinear quadratic integral equations Abstract   PDF
Farshid Mirzaee , Elham Hadadiyan
Vol 5, No 2,(2015), Serial Number: 8 Application of modified simple equation method to Burgers, Huxley and Burgers-Huxley equations Abstract   PDF
zainab ayati , mojtaba moradi , mohammad mirzazadeh
Vol 3, No 2, (2013), Serial Number: 4 Approximate Analytical Solution for Quadratic Riccati Differential Equation Abstract   PDF
H. Aminikhah
vol 2 , No 1 (2009), Serial Number: 2 Asymptotic fisher information in order statistics of geometric distribution Abstract   PDF
M. Roozbeh , S. M. M. Tabatabaey
vol 2 , No 1 (2009), Serial Number: 2 Asymptotic normality of the truncation probability estimator for truncated dependent data Abstract   PDF
S. Jomhoori , V. Fakoor , H. A. Azarnoosh
vol 3 , No 1 (2013), Serial Number: 3 Block-Coppels chaos in set-valued discrete systems Abstract   PDF
Mojtaba Jazaeri , Bahman Honary
Vol 6, No 1, (2016), Serial Number: 9 Chebyshev Galerkin method for integro-differential equations of the second kind Abstract   PDF
Jafar Biazar , Farideh Salehi
Vol 7, No 1, (2017), Serial Number: 11 Computing the eigenvalues of fourth order Sturm-Liouville problems with Lie Group method Abstract   PDF
hanif mirzaei
Vol 6, No 2, (2016), Serial Number: 10 Controlling semi-convergence phenomenon in non-stationary simultaneous iterative methods Abstract   PDF
Touraj Nikazad , Mehdi Karimpour
Vol 6, No 2, (2016), Serial Number: 10 Convergence of approximate solution of delay Volterra integral equations Abstract   PDF
M. Zarebnia , Leila Shiri
Vol 7, No 1, (2017), Serial Number: 11 Efficient methods for goal square Weber location problem Abstract   PDF
Jafar Fathali , Ali Jamalian
vol 2 , No 1 (2009), Serial Number: 2 Estimation of P[Y < X] for generalized exponential distribution in presence of outlier Abstract   PDF
P. Nasiri , M. Jabbari Nooghabi
vol 3 , No 1 (2013), Serial Number: 3 Finite volume method for one dimensional biot poroelasticity system in multilayered domains Abstract   PDF
Mehran Namjoo , h. Atighi Lorestani
Vol 6, No 2, (2016), Serial Number: 10 Global error estimation of linear multistep methods through the Runge-Kutta methods Abstract   PDF
Javad Farzi
vol 1 , No 1 (2008), Serial Number: 1 Groups with soluble minimax conjugate classes of subgroups Abstract   PDF
Francesco Russo
Vol 4, No 1, (2014), Serial Number: 5 High order immersed interface method for acoustic wave equation with discontinuous coeffcients Abstract   PDF
Javad Farzi , S. Mohammad Hosseini
Vol 5, No 2,(2015), Serial Number: 8 High order second derivative methods with Runge--Kutta stability for the numerical solution of stiff ODEs Abstract   PDF
Ali Abdi , Gholamreza Hojjati
Vol 3, No 2, (2013), Serial Number: 4 Homotopy perturbation and Elzaki transform for solving Sine-Gorden and Klein-Gorden equations Abstract   PDF
E. Hesameddini , N. Abdollahy
Vol 3, No 2, (2013), Serial Number: 4 Hopf bifurcation analysis of a delayed five-neuron BAM neural network with two neurons in the X-layer Abstract   PDF
E. Javidmanesh , Z. Afsharnezhad
Vol 4, No 2, (2014), Serial Nmber: 6 Hopf bifurcation in a general n-neuron ring network with n time delays Abstract   PDF
Elham Javidmanesh , Mohsen Khorshidi
Vol 6, No 1, (2016), Serial Number: 9 Kudryashov method for exact solutions of isothermal magnetostatic atmospheres Abstract   PDF
Nematollah Kadkhoda , Hossein Jafari
vol 1 , No 1 (2008), Serial Number: 1 New classes of infinite groups Abstract   PDF
V.I. Senashov , V.P. Shunkov
Vol 5, No 1, (2015), Serial Number: 7 Numerical solution of damped forced oscillator problem using Haar wavelets Abstract   PDF
Inderdeep Singh , Sheo Kumar
Vol 5, No 1, (2015), Serial Number: 7 Numerical solution of multi-order fractional differential equations via the sinc collocation method Abstract   PDF
Esmail Hesameddini , Elham Asadollahifard
Vol 4, No 1, (2014), Serial Number: 5 Numerical solution of stiff systems of differential equations arising from chemical reactions Abstract   PDF
Gholamreza Hojjati , Ali Abdi , Farshid Mirzaee , Saeed Bimesl
Vol 5, No 1, (2015), Serial Number: 7 Numerical study of the nonlinear Cauchy diffusion problem and Newell-Whitehead equation via cubic B-spline quasi-interpolation Abstract   PDF
Hossein Aminikhah , Javad Alavi
1 - 50 of 72 Items 1 2 > >>